The Journal of the Mathematical Society of Japan (JMSJ) was founded in 1948 and is published quarterly by the Mathematical Society of Japan (MSJ). It covers a wide range of pure mathematics. Research articles in the journal are selected by the editorial board with the aid of distinguished international referees and according to high standards. Electronic access to the articles is offered through Project Euclid and J-STAGE. We provide free access to back issues three years after publication (available also at Online Index). As a leading journal in Japan, JMSJ is indexed/reviewed in
Science Citation Index (SCI)
Science Citation Index Expanded
Policy toward institutional repositories: Author's final peer-reviewed versions (referring to the Journal of the Mathematical Society of Japan) may be deposited immediately after publication. Publisher versions (with copyright indication on the front page) may be deposited three years after publication. Permission is required for both versions.
Current issue : Volume 65 no. 2 (April 2013)
Editors-in-Chief : Yoshio Tsutsumi (Kyoto U.); Akito Futaki (University of Tokyo)